Panadol Period Pain 500mg/65mg Tablets 14 Tablets

Please note images are for illustration purposes and may differ from the product(s) you receive
  • Relieves period aches and pains
  • More powerful than standard paracetamol
  • Contains paracetamol and caffeine
  • For adults and children aged 12+
£2.89
quantity
Single purchase only
Subscribe and save
  • Relieves period aches and pains
  • More powerful than standard paracetamol
  • Contains paracetamol and caffeine
  • For adults and children aged 12+
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
  • Product Information
  • Panadol Period Pain 500mg/65mg Tablets are formulated for the relief of aches and pains associated with period pain. They contain two active ingredients: paracetamol to relieve pain plus caffeine to boost the pain relieving effect of paracetamol. This combination (500mg paracetamol and 65mg caffeine) makes Panadol Period Pain Tablets up to 37 percent more powerful than standard paracetamol tablets.

    Panadol Period Pain Tablets can be taken to relieve other types of pain too, including pain associated with headache, migraine, backache, toothache, sore throat, colds and flu and rheumatic joints, plus they can also reduce a high temperature.

    Panadol Period Pain Tablets are suitable for adults and children aged 12 years and older. Children aged 12 - 15 years should take one tablet every four to six hours as needed, up to a maximum of four tablets in 24 hours. Adults and children aged 15 and older can take one or two tablets every four to six hours, up to a maximum dose of eight tablets in 24 hours. Do not take more frequently than every four hours. Do not take if you’re pregnant or breastfeeding.

    Always read the information on the pack before use. Do not exceed the stated dose. If your symptoms persist, please speak to your doctor.

Description
Panadol Period Pain 500mg/65mg Tablets are formulated for the relief of aches and pains associated with period pain. They contain two active ingredients: paracetamol to relieve pain plus caffeine to boost the pain relieving effect of paracetamol. This combination (500mg paracetamol and 65mg caffeine) makes Panadol Period Pain Tablets up to 37 percent more powerful than standard paracetamol tablets.
Usage
Adults, the elderly and children over 12 years of age: 2 tablets up to 4 times daily. The doses should not be repeated more frequently than every 4 hours. Maximum 4 doses in any 24 hour time period.
Ingredients
Each tablet contains 500 mg Paracetamol and 65 mg Caffeine.
Suitable For
Suitable For adults, the elderly and children over 12 years of age.
Cautions/Allergies
Do not store above 25¦C. Keep out of the reach and sight of young children. Do take after the expiry date (shown on the packaging). Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. If symptoms persist seek medical consultation. Not suitable for children under the age of 12 years. Pregnant women should seek medical consultation, before taking this medicine.
Frequently Asked Questions (0)